Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the reason for delayed periods and sticky white discharge ?

I was 1 month pregnant when i got a medical abortion done on February 2,2011. I m not sexually involved there after. I have been having my periods regularly and normally there after. I also took 3 home urine pregnancy test in April which were all negative.But last month (April) my periods got delayed by 5 days. And then again in May my date was on 25th May but i still have not got my periods. What can be the reason. I have sticky white discharge! (I have not been involved in any sexual relation since January!)
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you are not involved sexually in this period then pregnancy is not possible but the delay in periods can be due to hormonal imbalance.stress;anaemia;ovarian cyst etc.The sticky discharge may be a normal leucorrhoea and the periods are probably delayed because of hormones so get examined by a doctor and if needed she will prescribe you a pill for regulating the menses.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor